Couldn't find what you looking for?

TRY OUR SEARCH!

Hi My name is Peter and iam wish to share my story with you... I was prescribed Morphine Sulphate 20mg...One Per Day..For pain.Morphine gave me a very nice feeling and as time went my Life was good..  Soon i was taking 2 a day and after a month 3 a day..My doctor kept giving me more off the drugs and soon i was getting 90 yes that's correct 90 tablets at a time..I was up to about 6 a day @20mg is 120mg which i had to take just to feel normal.. Before long i had been on them for 2 years.. I ran out one long weekend and that was the start of the worse withdrawals anyone could imagine..I went through 5 days of hell and let me say that again  hell.. Never in my life have i been so so sick i was rolling around my kitchen floor naked with chronic diarrhea and vomiting.. Severe cramps hot and cold shakes and my legs wouldn't stay still.. I never slept for 1 minute in 5 days.. I wanted to die and i was 48 years old and never ever been so sick.. The hospital did nothing for me.. You see unless you have been through something like this no one thinks its so bad.. My doctor was changed in the system and i was not to get any more Tablets and i  was given 5mil of Methadone on the 6th day and i had to be taken to a clinic to get it.. I had a doctor present and was placed on the Methadone Program.. I never wanted this i have now been on 45mil of Methadone for 16 months..I take it because iam so scared of withdrawal.. I'm told methadone withdrawal is savage and i don't think i would survive another event like the morphine withdrawal.. So before anyone thinks of taking Morphine be warned it is a terrible drug to come off.. I have had my whole life changed.. Those 5-6 days i spent so sick is still burnt in my mind and will be forever.. No one should be placed on medication without help to come off it..No matter what a doctor or a professional drug specialist tells you about withdrawal they don't know how bad it is.. I hope i have helped someone out there..

Regards Peter   

Loading...

Peter, i have just been reduced from 120 plus loads of 2mg tablets down to 20 mg- 10 in morn and 10 at night, I was basicly almost dead when they took me to hospital on day and while i was in sort of a coma state they reduced my morphine, all I remember is kaleidoscope things trying to ge at me for days. I am hopeing that after tomorrow when i have my last 10mg tab, i will still be kinda sane.
Reply

Loading...

Hello my name Is Darcy I have just started morphine withdraw. It has been about 18hr now with out this drug.
My story is a little different I was taking up to 600 mg every 6 hr and dome days I would consume close to 900mg yes it sound crazy but it is true, I have broken back three places crack hip joint and crack Pelvic bone from oil drilling rig accident in Norther Alberta Canada. 10 years ago. I have been on OxyContin and methadone and last six years morphine with methadone to deal with chronic pain.
I was able to reduce morphine down to 40mg a day but now am left on own to deal with the withdrawal at home I live alone and I will admit I am very scared about this next week or so right now I am dealing with intense body pain vision problems and have had the runs for hours now. I have nowhere to turn for help so I will just let drug take is course and hope I will not do something stupid. I have lists job and now my home because I can not work enough hours a day to pay for every thing my wife lady me two years ago she was sick of dealing with my problems from the accident I miss here dearly and my two boys but I do not blame here I am not the man I was before the events that changed my life. Soon I will be on the streets with no job and now where to go and that life will not be worth living. I have promised myself if I was ever to find the man who wast boss at the time he hurt me at work I would take a hammer to his back and destroy his life like he mine. I have nothing left to lose it is all home a 18 year relationship my home any job I was ably to do Andy friends so what have I to lose.
Reply

Loading...

I feel so sorry for all the trouble you have been having. I hope you managed your weekend alright. Your doctor should have tapered you slowly. There are opiates that go done to at least 2mg and they can be divided.Kick your doctor's ass!

Reply

Loading...